# SDR CALA2009061500311

- Difficulty date: June 11, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 62,954 hours, 14,217 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Part number: 113N200347
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD I/B MOUNT BRACKET FOR PANEL 572HB IS BROKEN OFF ON LEFT WING I/B FLAP.  REPAIRED DAMAGED AREA OF FLAP AT ATTACH BRACKET REF ECRA 5752-0 1395 INTERIM REPAIR.  ISSUED DIP FOR PERMANENT REPAIR WITHIN 24 MONTHS HS CTL 94487.  ACCOMPLISH A PERMANENT REPAIR WITHIN 24 MONTHS FROM 6/10/2009.  PLANNING TO CONTACT ENGINEERING AFTER 22 MONTHS BUT BEFORE 23 MONTHS FOR A PERMANENT REPAIR.
